Totally geodesic submanifolds in Riemannian symmetric spaces

Klein, Sebastian

Additional URL:
Document Type: Conference or workshop publication
Year of publication: 2009
Book title: Differential Geometry : proceedings of the VIII International Colloquium, Santiago de Compostela, Spain, 7 - 11 July 2008
Page range: 136-145
Author/Publisher of the book
(only the first ones mentioned)
Alvarez López, José
Place of publication: Hackensack, NJ [u.a.]
Publishing house: World Scientific
ISBN: 9789814261166
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item